RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 2, Pages 293–296 (Mi dan37122)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Uniqueness of the solution to the inverse problem in the case of a second-order equation with indecomposable boundary conditions. Regularized sums of some of the eigenvalues. Factorization of the characteristic determinant

V. A. Sadovnichii

Lomonosov Moscow State University

Full text: PDF file (465 kB)

Bibliographic databases:
UDC: 517.948.35
Presented: А. Н. Тихонов
Received: 07.02.1972

Citation: V. A. Sadovnichii, “Uniqueness of the solution to the inverse problem in the case of a second-order equation with indecomposable boundary conditions. Regularized sums of some of the eigenvalues. Factorization of the characteristic determinant”, Dokl. Akad. Nauk SSSR, 206:2 (1972), 293–296

Citation in format AMSBIB
\Bibitem{Sad72}
\by V.~A.~Sadovnichii
\paper Uniqueness of the solution to the inverse problem in the case of a second-order equation with indecomposable boundary conditions. Regularized sums of some of the eigenvalues. Factorization of the characteristic determinant
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 2
\pages 293--296
\mathnet{http://mi.mathnet.ru/dan37122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0318564}
\zmath{https://zbmath.org/?q=an:0267.34018}


Linking options:
  • http://mi.mathnet.ru/eng/dan37122
  • http://mi.mathnet.ru/eng/dan/v206/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Guseinov, I. M. Nabiev, “Solution of a class of inverse boundary-value Sturm–Liouville problems”, Sb. Math., 186:5 (1995), 661–674  mathnet  crossref  mathscinet  zmath  isi
    2. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Generalizations of Borg's uniqueness theorem to the case of nonseparated boundary conditions”, Eurasian Math. J., 3:4 (2012), 10–22  mathnet  mathscinet  zmath
    3. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Inverse problem for the diffusion operator with symmetric functions and general boundary conditions”, Eurasian Math. J., 8:1 (2017), 10–22  mathnet
    4. A. M. Akhtyamov, I. M. Utyashev, “Vosstanovlenie polinomialnogo potentsiala v zadache Shturma–Liuvillya”, Zhurnal SVMO, 20:2 (2018), 148–158  mathnet  crossref
    5. B. E. Kanguzhin, “Recovering of two-point boundary conditions by finite set of eigenvalues of boundary value problems for higher order differential equations”, Ufa Math. J., 12:3 (2020), 22–29  mathnet  crossref
  • Number of views:
    This page:71
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021